×

zbMATH — the first resource for mathematics

Found 510 Documents (Results 1–100)

100
MathJax
Dokl. Math. 96, No. 3, 598-600 (2017); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 477, No. 5, 513-515 (2017).
MSC:  03C13 05C80 60F20
PDF BibTeX XML Cite
Full Text: DOI
Izv. Math. 81, No. 6, 1155-1167 (2017); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 81, No. 6, 100-113 (2017).
PDF BibTeX XML Cite
Full Text: DOI
Loebl, Martin (ed.) et al., A journey through discrete mathematics. A tribute to Jiří Matoušek. Cham: Springer (ISBN 978-3-319-44478-9/hbk; 978-3-319-44479-6/ebook). 711-734 (2017).
MSC:  60F20 05C20 05C05
PDF BibTeX XML Cite
Full Text: DOI
Dokl. Math. 95, No. 1, 60-61 (2017); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 472, No. 5, 503-505 (2017).
MSC:  05C80 05C42 60F20
PDF BibTeX XML Cite
Full Text: DOI
Dokl. Math. 94, No. 2, 555-557 (2016); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 470, No. 5, 499-501 (2016).
PDF BibTeX XML Cite
Full Text: DOI
Beklemishev, Lev D. (ed.) et al., Fields of logic and computation II. Essays dedicated to Yuri Gurevich on the occasion of his 75th birthday. Cham: Springer (ISBN 978-3-319-23533-2/pbk; 978-3-319-23534-9/ebook). Lecture Notes in Computer Science 9300, 293-296 (2015).
MSC:  03B70 68Qxx
PDF BibTeX XML Cite
Full Text: DOI arXiv
González-Barrios, José M. (ed.) et al., Modelos en estadística y probabilidad. II. México: Sociedad Matemática Mexicana; México: Instituto de Matemáticas, UNAM; México: Cinvestav (ISBN 978-607-02-2633-5/pbk). Aportaciones Matemáticas. Comunicaciones 44, 179-186 (2011).
MSC:  60F20 60G50
PDF BibTeX XML Cite
Grohe, Martin (ed.) et al., Model theoretic methods in finite combinatorics. AMS-ASL joint special session, Washington, DC, USA, January 5–8, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4943-9/pbk). Contemporary Mathematics 558, 97-128 (2011).
PDF BibTeX XML Cite
Donati-Martin, Catherine (ed.) et al., Séminaire de Probabilités XLIII, Poitiers, France, Juin 2009. Berlin: Springer (ISBN 978-3-642-15216-0/pbk; 978-3-642-15217-7/ebook). Lecture Notes in Mathematics 2006, 105-126 (2011).
MSC:  60G50 60F20 60J55
PDF BibTeX XML Cite
Full Text: DOI arXiv
Viana, Marlos A. G. (ed.) et al., Algebraic methods in statistics and probability II. AMS special session algebraic methods in statistics and probability, March 27–29, 2009, University of Illinois at Urbana-Champaign, Champaign, Il, USA. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4891-3/pbk). Contemporary Mathematics 516, 189-197 (2010).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software